Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic behavior of solutions of nonlinear functional differential equations in Banach space
HTML articles powered by AMS MathViewer

by John R. Haddock PDF
Trans. Amer. Math. Soc. 231 (1977), 83-92 Request permission

Abstract:

Let X be a Banach space and let $C = C([ - r,0],X)$ denote the space of continuous functions from $[ - r,0]$ to X. In this paper the problem of convergence in norm of solutions of the nonlinear functional differential equation $\dot x = F(t,{x_t})$ is considered where $F:[0,\infty ) \times C \to X$. As a special case of the main theorem, stability results are given for the equation $\dot x(t) = f(t,x(t)) + g(t,{x_t})$, where $- f(t, \cdot ) - \alpha (t)I$ satisfies certain accretive type conditions and $g(t, \cdot )$ is Lipschitzian with Lipschitz constant $\beta (t)$ closely related to $\alpha (t)$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34G05, 34K20
  • Retrieve articles in all journals with MSC: 34G05, 34K20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 231 (1977), 83-92
  • MSC: Primary 34G05; Secondary 34K20
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0442404-9
  • MathSciNet review: 0442404